| Model Number |
310MN33 |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Additional information received reported that the 33mm mosaic neo bioprosthetic valve malfunctioned.It was reported that the mosaic neo bioprosthetic valve was fully sutured and tested prior to removal.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that during the implant of this 33mm mosaic neo bioprosthetic valve, it was explanted and replaced with a non-medtronic product.The reason for the replacement was reported as poor coaptation of the valve leaflets.It was further reported that abnormal leaflet movement was noted when checking the valve after implantation using an asepto syringe and red rubber catheter. it was noted that the case required longer clamp and bypass time to complete.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
B5 and d9 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.